Analytical analysis of fractional-order Newell-Whitehead-Segel equation: a modified homotopy perturbation transform method. (English) Zbl 1495.35192


35R11 Fractional partial differential equations
35A22 Transform methods (e.g., integral transforms) applied to PDEs
Full Text: DOI


[1] Ekinci, A.; Ozdemir, M., Some new integral inequalities via Riemann-Liouville integral operators, Applied and Computational Mathematics, 18, 3 (2019) · Zbl 1434.26048
[2] Li, Q.; Zheng, Z.; Wang, S.; Liu, J., Lattice Boltzmann model for non-linear heat equations, International Symposium on Neural Networks, 140-148 (2012), Berlin, Heidelberg: Springer, Berlin, Heidelberg
[3] Nonlaopon, K.; Alsharif, A. M.; Zidan, A. M.; Khan, A.; Hamed, Y. S.; Shah, R., Numerical investigation of fractional-order Swift-Hohenberg equations via a novel transform, Symmetry, 13, 7, 1263 (2021)
[4] Agarwal, R. P.; Mofarreh, F.; Luangboon, W.; Nonlaopon, K., An analytical technique, based on natural transform to solve fractional-order parabolic equations, Entropy, 23, 8, 1086 (2021)
[5] Rashid, S.; Khalid, A.; Sultana, S.; Hammouch, Z.; Alsharif, A. M., A novel analytical view of time-fractional Korteweg-De Vries equations via a new integral transform, Symmetry, 13, 7, 1254 (2021)
[6] Iqbal, N.; Botmart, T.; Mohammed, W. W.; Ali, A., Numerical investigation of fractional-order Kersten-Krasil’shchik coupled KdV-mKdV system with Atangana-Baleanu derivative, Advances in Continuous and Discrete Models, 2022, 1 (2022)
[7] Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J., Theory and applications of fractional differential equations, vol. 204 (2006), Elsevier · Zbl 1092.45003
[8] Areshi, M.; Khan, A.; Shah, R.; Nonlaopon, K., Analytical investigation of fractional-order Newell-Whitehead-Segel equations via a novel transform, AIMS Mathematics, 7, 4, 6936-6958 (2022)
[9] Sweilam, N. H.; Hasan, M. M. A., An improved method for nonlinear variable-order Lévy-Feller advection-dispersion equation, Bulletin of the Malaysian Mathematical Sciences Society, 42, 6, 3021-3046 (2019) · Zbl 1480.65294
[10] Nonlaopon, K.; Naeem, M.; Zidan, A. M.; Alsanad, A.; Gumaei, A., Numerical investigation of the time-fractional Whitham-Broer-Kaup equation involving without singular kernel operators, Complexity, 2021 (2021)
[11] Aljahdaly, N. H.; Akgul, A.; Mahariq, I.; Kafle, J., A comparative analysis of the fractional-order coupled Korteweg-De Vries equations with the Mittag-Leffler law, Journal of Mathematics, 2022 (2022)
[12] Baleanu, D.; Gven, Z. B.; Machado, J. T., New Trends in Nanotechnology and Fractional Calculus Applications (2010), New York, NY, USA: Springer, New York, NY, USA · Zbl 1196.65021
[13] Alesemi, M.; Iqbal, N.; Botmart, T., Novel analysis of the fractional-order system of non-linear partial differential equations with the exponential-decay kernel, Mathematics, 10, 4, 615 (2022)
[14] Hilfer, R., Applications of Fractional Calculus in Physics (2000), Singapore: World Scientific, Singapore · Zbl 0998.26002
[15] Caputo, M., Linear models of dissipation whose Q is almost frequency independent II, Geophysical Journal International, 13, 5, 529-539 (1967)
[16] Caputo, M.; Mainardi, F., Linear models of dissipation in anelastic solids, La Rivista del Nuovo Cimento, 1, 2, 161-198 (1971)
[17] Luchko, Y.; Trujillo, J., Caputo-type modification of the Erdlyi-Kober fractional derivative, Fractional Calculus and Applied Analysis, 10, 3, 249-267 (2007) · Zbl 1152.26304
[18] Aljahdaly, N. H.; Agarwal, R. P.; Botmart, T., Analysis of the time fractional-order coupled burgers equations with non-singular kernel operators, Mathematics, 9, 18, 2326 (2021)
[19] Niazi, A. U. K.; Iqbal, N.; Shah, R.; Wannalookkhee, F.; Nonlaopon, K., Controllability for fuzzy fractional evolution equations in credibility space, Fractal and Fractional, 5, 3, 112 (2021)
[20] Iqbal, N.; Akgul, A.; Shah, R.; Bariq, A.; Mossa Al-Sawalha, M.; Ali, A., On solutions of fractional-order gas dynamics equation by effective techniques, Journal of Function Spaces, 2022 (2022) · Zbl 1494.34033
[21] Meerschaert, M. M.; Tadjeran, C., Finite difference approximations for two-sided space-fractional partial differential equations, Applied Numerical Mathematics, 56, 1, 80-90 (2006) · Zbl 1086.65087
[22] Ray, S. S.; Bera, R. K., Analytical solution of the Bagley Torvik equation by Adomian decomposition method, Applied Mathematics and Computation, 168, 1, 398-410 (2005) · Zbl 1109.65072
[23] Jiang, Y.; Ma, J., High-order finite element methods for time-fractional partial differential equations, Journal of Computational and Applied Mathematics, 235, 11, 3285-3290 (2011) · Zbl 1216.65130
[24] Shah, N. A.; Agarwal, P.; Chung, J. D.; El-Zahar, E. R.; Hamed, Y. S., Analysis of optical solitons for nonlinear Schrödinger equation with detuning term by iterative transform method, Symmetry, 12, 11, 1850 (2020)
[25] Alesemi, M.; Iqbal, N.; Hamoud, A. A., The analysis of fractional-order proportional delay physical models via a novel transform, Complexity, 2022 (2022)
[26] Zhang, X.; Zhao, J.; Liu, J.; Tang, B., Homotopy perturbation method for two dimensional time-fractional wave equation, Applied Mathematical Modelling, 38, 23, 5545-5552 (2014) · Zbl 1429.65266
[27] Prakash, A., Analytical method for space-fractional telegraph equation by homotopy perturbation transform method, Nonlinear Engineering, 5, 2, 123-128 (2016)
[28] Dhaigude, C.; Nikam, V., Solution of fractional partial differential equations using iterative method, Fractional Calculus and Applied Analysis, 15, 4, 684-699 (2012) · Zbl 1312.35175
[29] Safari, M.; Ganji, D. D.; Moslemi, M., Application of He’s variational iteration method and Adomian’s decomposition method to the fractional KdV-Burgers-Kuramoto equation, Computers & Mathematics with Applications, 58, 11-12, 2091-2097 (2009) · Zbl 1189.65255
[30] Liao, S., On the homotopy analysis method for nonlinear problems, Applied Mathematics and Computation, 147, 2, 499-513 (2004) · Zbl 1086.35005
[31] Wazwaz, A. M., A new algorithm for calculating adomian polynomials for nonlinear operators, Applied Mathematics and Computation, 111, 1, 33-51 (2000) · Zbl 1028.65138
[32] Fadaei, J., Application of Laplace-Adomian decomposition method on linear and non-linear system of PDEs, Applied Mathematical Sciences, 5, 27, 1307-1315 (2011) · Zbl 1238.65102
[33] Wazwaz, A. M., The combined Laplace transform-Adomian decomposition method for handling nonlinear Volterra integro-differential equations, Applied Mathematics and Computation, 216, 4, 1304-1309 (2010) · Zbl 1190.65199
[34] Aasaraai, A., Analytic solution for Newell-Whitehead-Segel equation by differential transform method, Middle-East Journal of Scientific Research, 10, 2, 270-273 (2011)
[35] Saravanan, A.; Magesh, N., A comparison between the reduced differential transform method and the Adomian decomposition method for the Newell-Whitehead-Segel equation, Journal of the Egyptian Mathematical Society, 21, 3, 259-265 (2013) · Zbl 1281.65134
[36] Jassim, H. K., Homotopy perturbation algorithm using Laplace transform for Newell Whitehead Segel equation, International Journal of Applied Mathematics and Mechanics, 2, 4, 8-12 (2015) · Zbl 1359.65226
[37] Caputo, M.; Fabrizio, M., On the singular kernels for fractional derivatives. Some applications to partial differential equations, Progress in Fractional Differentiation and Applications, 7, 2, 79-82 (2021)
[38] Yang, X. J., A new integral transform method for solving steady heat-transfer problem, Thermal Science, 20, 639-642 (2016)
[39] Ahmad, S.; Ullah, A.; Akgul, A.; De la Sen, M., A novel homotopy perturbation method with applications to nonlinear fractional order KdV and burger equation with exponential-decay kernel, Journal of Function Spaces, 2021 (2021) · Zbl 1475.35380
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.